# SDR USAA2009020690292

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 58,235 hours, 36,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - FUSELAGE SKIN CRACKED AT BS 727E ABOVE S25L.  REPAIRED FUSELAGE SKIN AT BS 727E ABOVE S25L IAW B737 SRM 53-00-01.
